# SDR SIMA200728301

- Difficulty date: September 26, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- Aircraft time: 21,126 hours, 22,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, THE SEAT TRACK A BL 0.0 WAS FOUND CORRODED.  REPLACED SEAT TRACK USING PN 7253725-191 IAW SAAB SRM CHAPTER 53-70-60 PARA 10.  AIRCRAFT RETURNED TO SERVICE.
